On certain subclass of multivalent starlike functions

F. Ghanim, Maslina Darus

Research output: Contribution to journalArticle

Abstract

The object of the present paper is to introduce two interesting subclasses T*(p,α,β,γ,A) and C(p,α,β,γ,A) of p-valent starlike functions in the open unit disc U = {z : |z| < 1} and prove various coefficient inequalities and distortion theorems for functions belonging to these subclasses. The radii of convexity for functions belonging to the classes T*(p,α,β,γ,A) and C(p,α,β, γ,A) are also determined.

Original languageEnglish
Pages (from-to)299-309
Number of pages11
JournalInternational Journal of Pure and Applied Mathematics
Volume60
Issue number3
Publication statusPublished - 2010

Fingerprint

Starlike Functions
Multivalent Functions
Coefficient Inequalities
P-valent Functions
Distortion Theorem
Unit Disk
Convexity
Radius
Class
Object

Keywords

  • Convex
  • Distortion theorems
  • P-valent
  • Starlike

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On certain subclass of multivalent starlike functions. / Ghanim, F.; Darus, Maslina.

In: International Journal of Pure and Applied Mathematics, Vol. 60, No. 3, 2010, p. 299-309.

Research output: Contribution to journalArticle

@article{9502721ccf6641ad9945a29d6a27bca8,
title = "On certain subclass of multivalent starlike functions",
abstract = "The object of the present paper is to introduce two interesting subclasses T*(p,α,β,γ,A) and C(p,α,β,γ,A) of p-valent starlike functions in the open unit disc U = {z : |z| < 1} and prove various coefficient inequalities and distortion theorems for functions belonging to these subclasses. The radii of convexity for functions belonging to the classes T*(p,α,β,γ,A) and C(p,α,β, γ,A) are also determined.",
keywords = "Convex, Distortion theorems, P-valent, Starlike",
author = "F. Ghanim and Maslina Darus",
year = "2010",
language = "English",
volume = "60",
pages = "299--309",
journal = "International Journal of Pure and Applied Mathematics",
issn = "1311-8080",
publisher = "Academic Publications Ltd.",
number = "3",

}

TY - JOUR

T1 - On certain subclass of multivalent starlike functions

AU - Ghanim, F.

AU - Darus, Maslina

PY - 2010

Y1 - 2010

N2 - The object of the present paper is to introduce two interesting subclasses T*(p,α,β,γ,A) and C(p,α,β,γ,A) of p-valent starlike functions in the open unit disc U = {z : |z| < 1} and prove various coefficient inequalities and distortion theorems for functions belonging to these subclasses. The radii of convexity for functions belonging to the classes T*(p,α,β,γ,A) and C(p,α,β, γ,A) are also determined.

AB - The object of the present paper is to introduce two interesting subclasses T*(p,α,β,γ,A) and C(p,α,β,γ,A) of p-valent starlike functions in the open unit disc U = {z : |z| < 1} and prove various coefficient inequalities and distortion theorems for functions belonging to these subclasses. The radii of convexity for functions belonging to the classes T*(p,α,β,γ,A) and C(p,α,β, γ,A) are also determined.

KW - Convex

KW - Distortion theorems

KW - P-valent

KW - Starlike

UR - http://www.scopus.com/inward/record.url?scp=78649788370&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78649788370&partnerID=8YFLogxK

M3 - Article

VL - 60

SP - 299

EP - 309

JO - International Journal of Pure and Applied Mathematics

JF - International Journal of Pure and Applied Mathematics

SN - 1311-8080

IS - 3

ER -